# SDR AWXA9700252

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON BS 1006 FLOOR BEAM AT LBL 10, WL 208.REMOVED DAMAGED TOP CHORD, FABRICATED REPAIR PARTS & INSTALLED PER SRM 53-10-1, 53-10-9.
